Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pinkish vaginal discharge due to high hormone levels. Used clotrimazole cream. Permanent cure?

after using the clotrimazole cream, couple days later i have light pink discharge , and a day later become pink, and than red, it get dark everyday, im worry, why there like redish discharge? also, i went to the doctor, to get test, and the doctor, said i have too much hormones inside my vaginal, it been month, what should i do?? and all the doctor alway give me, vaginal cream?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The reddish discharge can be due to the vaginal infection or the medicine you are using or an impending period. You can self monitor it for a few days and check if it subsides spontaneously.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor